# SDR FDEA201306081230

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,706 hours, 18,790 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

LEFT AFT WINDOW GOT VERY HOT.  FLEXIBLE CABLE UNDER CAPTAIN'S SLIDING WINDOW SPARKED, BURNED AND GOT VERY HOT.  TURNED OFF LT AND RT WINDOW HEAT.  WINDOW COOLED DOWN.  POWERED RT WINDOW HEAT.  FOUND LT SLIDING WINDOW HARNESS 69DG DAMAGED AT AFT  LOWER CORNER OF WINDOW WHERE HARNESS GOES INTO CONDUIT.  R & R LT SIDE WINDOW HEAT CONTROLLER UNIT 19DG AND LT SIDE WINDOW HEAT TEMP REGULATOR 87DG AS A PRECAUTIONARY IAW AMM 30-42-11-04 AND AMM 30-42-51-04 SYS CK`S NORMAL.
